# SDR ABXA060152

- Difficulty date: March 28, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 47,288 hours, 36,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Contaminated
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SLIDE WILL NOT ARM.  CLEANED METAL SHAVING FROM GIRT BAR: DOOR CLOSED AND LOCKED NORMALLY, METAL SHAVING WAS FROM "C" CONTAINER.
